# SDR DXTA2021021004708

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9734
- Aircraft time: 4,219 hours, 1,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLES (BOTH INTERIOR AND EXTERIOR) ARE VERY DIFFICULT TO MOVE FROM THE OPEN AND CLOSED POSITIONS.   INSPECTED MAIN DOOR.  PERFORMED OPS CHECKS IAW GV 5000 AMM 52-11-00-710-801.  LUBRICATED MAIN DOOR REF GV 5000 AMM 12-22-00. NO DEFECTS NOTED.  OPS CHECK GOOD.
